# SDR FDEA201506051714

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 658 hours, 17,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D02611
- Condition: Failed
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW ENTRY DOOR DOESN'T OPEN ALL THE TIME, ELECTRICALLY FROM OUTSIDE OR INSIDE.  R & R RELAY R2-176.  OPERATIONAL CHECKED GOOD.
